MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LCCK ART SURF G 5-6/STR GRN 14; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LCCK ART SURF G 5-6/STR GRN 14; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.The results of the investigation are as follows: visual examination of the provided pictures identified an articular surface with foreign material on it, and what appears to be nicks/gouges on the surface and post of the implant.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: a left knee arthroplasty that is anatomically aligned and without fracture; the locking screw is displaced/disassociated laterally and a slight medial position of the constraining post; no evidence of implant loosening; bone is osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that an articular surface was revised.A screw backed out and the surface came loose.No further event information available at the time of this report.

Brand Name
LCCK ART SURF G 5-6/STR GRN 14
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13236976
Report Number0001822565-2022-00068
Device Sequence Number4599027
Product Code JWH
UDI-Device Identifier00889024225282
UDI-Public(01)00889024225282(17)181031(10)61648197
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberN/A
Device Catalogue Number00599404214
Device Lot Number61648197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale